Cycles throughk vertices in bipartite tournaments
We give a simple proof that everyk-connected bipartite tournament has a cycle through every set ofk vertices. This was conjectured in .
AMS subject classification code (1991)05 C 20 05 C 38 05 C 40 68 R 10
Unable to display preview. Download preview PDF.
- J. Bang-Jensen, andC. Thomassen: A polynomial algorithm for the 2-path problem for semicomplete digraphs,SIAM J. Disc. Math 5 (1992), 366–376.Google Scholar
- J. A. Bondy, andU. S. R. Murty: Graph Theory with applications, MacMillan Press (1976).Google Scholar
- S. Fortune, J. Hopcroft, andJ. Wyllie: The directed subgraph homeomorphism problem,Theoretical Computer Science 10 (1980), 111–121.Google Scholar
- R. Häggkvist, andY. Manoussakis: Cycles and paths in bipartite tournaments with spanning configurations,Combinatorica 9 (1989), 33–38.Google Scholar
- L. Lovász, andM. D. Plummer:Matching Theory Annals of Discrete Mathematics29, North-Holland (1986).Google Scholar
- Y. Manoussakis, andZ. Tuza: Polynomial algorithms for finding cycles and paths in bipartite tournaments,SIAM J. Disc. Math. 3 (1990), 537–543.Google Scholar
- C. Thomassen: Highly connected non 2-linked digraphs,Combinatorica 11 (1991), 393–395.Google Scholar
© Akadémiai Kiadó 1994